Variation formulas of solution for a controlled functional-differential equation considering delay perturbation
MetadataShow full item record
CitationTadumadze, T. & Nachaoui, A. (2011). Variation formulas of solution for a controlled functional-differential equation considering delay perturbation. TWMS Journal of Applied and Engineering Mathematics, 1(1), 58-68.
Variation formulas of solution are proved for a controlled non-linear functionaldifferential equation with constant delay and the continuous initial condition. In this paper, the essential novelty is the effect of delay perturbation in the variation formulas.The continuity of the initial condition means that the values of the initial function and the trajectory always coincide at the initial moment.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: